# SDR AALA201911029008

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 20,571 hours, 8,476 cycles
- System (JASC): 3150 · Central Warning
- Part: Speed Switch
- Part number: S651
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF GOT CONFIG LIGHT WARNINGAT 85 TO 90 KNOTS ABORTED JUST ABOVE 90 KNTS. REPLACED SPEED BRAKE TAKE OFF WARNING SWITCH (S651) IAW MM 31-51-03. INSTALLATION TEST GOOD.
